Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Have cramps, brown discharge, weird smelling. Taking birth control pills irregularly, had unprotected sex. What is it?

I recently started takin birth control but I hace been very irresponsible with it...I also had unprotected sex a couple of times...8 days afrer I noticed light red bleeding it lastef a few days then I started getting cramps so I took a pregnancy test and it came out negative I've been cramping and I have dark brown discharge and it smells weird..this has been goin on for a week period is supposed to come tomorrow ...what do u think it could be?
Asked On : Thu, 18 Apr 2013
Answers:  1 Views:  21
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Mar 2013
Thanks for your query.
The irregular spotting and cramping and the abnormal discharge is due to the erratic intake of pills.
Once your period starts, please start a new pack and take it on schedule, otherwise it is best to avoid birth control altogether.
Have a gynecological evaluation anyway to rule out pelvic infection or any other pathology causing the irregular bleeding.
Take care.
Answered: Wed, 26 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor